# SDR HEEA967427

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Part number: 6899081
- Condition: Mis Mfg
- Location: Fuel Noz Bore
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ATTEMPTING ASSEMBLY FOUND THE IGNITER AND FUEL NOZZLE BORE DO NOT ALIGN WITH NUMEROUS COMB. CASES. REPLACED DISCREPANT PART.
